A Simple Modification for the Elimination of Phase Distortions, a Characteristic of Binomial Solvent Suppression Pulse Sequences

Galloway, GJ, Haseler, LJ, Marshman, MF, Williams, DH and Doddrell, DM (1987) A Simple Modification for the Elimination of Phase Distortions, a Characteristic of Binomial Solvent Suppression Pulse Sequences. Journal of Magnetic Resonance, 74 1: 184-187. doi:10.1016/0022-2364(87)90093-X


Author Galloway, GJ
Haseler, LJ
Marshman, MF
Williams, DH
Doddrell, DM
Title A Simple Modification for the Elimination of Phase Distortions, a Characteristic of Binomial Solvent Suppression Pulse Sequences
Journal name Journal of Magnetic Resonance
ISSN 0022-2364
Publication date 1987-08
Sub-type Other
DOI 10.1016/0022-2364(87)90093-X
Volume 74
Issue 1
Start page 184
End page 187
Total pages 4
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 12 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 22 Aug 2011, 18:51:47 EST by System User